# SDR DL738011423

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 6,166 hours, 2,864 cycles
- Engine: Ge CFM56*
- Engine time: 7,044 hours, 3,798 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 875386
- Condition: Failed
- Location: Nr 1
- Part time: 7,044 hours, 3,798 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED ON FINAL APPROACH. THROTTLE WAS PULLED TO IDLE, LIGHT DID NOT GO OUT, ENGINE WAS SHUT DOWN. OIL QUANTITY WAS 0, PRESS WAS 1 PSI. NR 1 ENGINE CHANGED.
